Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Child has skin rashes, redness. Taken Cefaclor and Phoebus. Has G6PD. Worried

my son ,4 years old.a g6pd case, has skin rashes in his mouth, his hands, his back and all over his body which look like red pimples . the doctor said that is a case of dermatitis . he was prescribed an antibiotic cefaclor syrup, and phoebus cream. after medication, the rashes became reddish but the doctor said the rashes really need to come out before pretty worried since he is a g6pd. but he is still active,plays around and eats well even with the skin rashes.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  501
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Cardiology 's  Response
This rash has no relation with the G6PD deficiency. Certain drugs can precipitate the deficiency but Cefaclor is safe medication. As rash containing pus heals it goes through various stages, reddish rash is one of the stage. As your doc has diagnosed the case as dermatitis( infectious) continue with the same medication and be watchful if rashes are increasing or there is any deterioration in general condition of child.
Wish you and your child good health
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor